Cargando información...
FuenteSIAM Journal on Mathematical Analysis | Cuartil año de publicaciónNo disponible | Volumen45 |
Issue4 | Páginas2576 - 2595 | pISSNNo disponible |
ISSN1095-7154 | Perfil OpenAlexhttps://openalex.org/S74141806 | |
| Minciencias ID | ART-0000561550-75 | Scienti ID | 0000561550-75 | Doi URL | https://doi.org/10.1137/12089380x |
|---|---|---|---|---|---|
| Scholar citations URL | https://scholar.google.com/scholar?cites=11164142074791822590&as_sdt=2005&sciodt=0,5&hl=en | Openalex URL | https://openalex.org/W1997066811 | Pdf URL | https://arxiv.org/pdf/1210.1285 |
| Open_access URL | https://arxiv.org/pdf/1210.1285 | Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3A_oT1HREA75oJ%3Ascholar.google.com&btnG= | ||